# SDR UHLA2013082300411

- Difficulty date: August 23, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 10,984 hours, 8,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD AFT LAV DOME RETAINER.   REMOVED CORRODED ON RETAINER.
